Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 293, NWS Austin/San Antonio, TX

June 21, 2023DeWitt County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 21, 2023, 9:44 PM CDT for DeWitt County, Lavaca County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2023, 9:44 PM CDT (02:44 UTC)
Expired
Jun 21, 2023, 10:21 PM CDT
In force
37 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeWitt County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:06 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1920 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
2171 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted.

294 
WUUS54 KEWX 220244
SVREWX
TXC123-285-220345-
/O.NEW.KEWX.SV.W.0293.230622T0244Z-230622T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
944 PM CDT Wed Jun 21 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  DeWitt County in south central Texas...
  Southwestern Lavaca County in south central Texas...

* Until 1045 PM CDT.

* At 944 PM CDT, severe thunderstorms were located along a line
  extending from near Ezzell to near Weesatche, moving southeast at
  35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cuero, Yoakum, Yorktown, Shiner, Thomaston, Ezzell, Hochheim,
  Westhoff, Worthing, Koerth, Edgar, Gruenau, Terryville, New Davy,
  Meyersville, Mont, Sweet Home, Arneckville, Mount Olive and
  Concrete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning are 
occurring with these storms. Move indoors immediately. Lightning is 
one of nature's leading killers. Remember, if you can hear thunder, 
you are close enough to be struck by lightning.

&&

LAT...LON 2918 9678 2906 9694 2910 9698 2887 9730
      2890 9734 2890 9737 2892 9738 2892 9741
      2889 9747 2908 9766 2941 9721 2944 9704
TIME...MOT...LOC 0244Z 337DEG 28KT 2927 9686 2892 9743 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RUNYEN
1 follow-up statement
781 
WWUS54 KEWX 220321
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT Wed Jun 21 2023

TXC123-285-220330-
/O.CAN.KEWX.SV.W.0293.000000T0000Z-230622T0345Z/
DeWitt TX-Lavaca TX-
1021 PM CDT Wed Jun 21 2023

...THE SEVERE THUNDERSTORM WARNING FOR DEWITT AND SOUTHWESTERN LAVACA
COUNTIES IS CANCELLED...
    
The storms which prompted the warning have weakened below severe 
limits, and are exiting the warned area. Therefore, the warning has 
been cancelled. However gusty winds and cloud to ground lightning 
are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2918 9678 2906 9694 2910 9698 2887 9730
      2890 9734 2890 9737 2892 9738 2892 9741
      2889 9747 2908 9766 2941 9721 2944 9704
TIME...MOT...LOC 0320Z 337DEG 28KT 2901 9674 2866 9730 

$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:45 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 21, 6:45 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
645 PM CDT Wed Jun 21 2023

...New MESOSCALE UPDATE, AVIATION...

.MESOSCALE UPDATE FOR SEVERE WATCH 354...
Issued at 632 PM CDT Wed Jun 21 2023

The evolution of storms this evening is highly uncertain given the
lack of CAM support, however; given that storms have been congealing
into an MCS and the downstream environment supports severe
thunderstorms (extreme instability and effective shear up to 45 kts),
the quick decision was made in coordination with SPC to go with a
watch. Looking at the latest radar scans, especially from KEWX,
outflow can been seen surging out ahead of the storms, which should
limit how far downstream the storms can maintain severe intensity,
but the extreme instability may compensate and allow storms to
persist for longer than they otherwise would. Given that storms have
become linear, the primary threat will be damaging wind gusts, though
isolated large hail and brief spin-ups are possible as well.

-Gale

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 226 PM CDT Wed Jun 21 2023

Synopsis/Mesoanalysis: With subtropical high pressure centered over
north-central Mexico, well above-normal & potentially dangerous heat
will continue through the period. An Excessive Heat Warning remains
in effect through 9 PM this evening across all of South-Central
Texas, with additional heat headlines set to go into effect on
Thursday afternoon. Developing along and east of a surface dryline
currently evident over the Southern Edwards Plateau, two separate
rounds of showers and thunderstorms will be possible from late this
afternoon through the overnight hours. Severe weather will is
possible in either round of activity, along with isolated pockets of
locally heavy rainfall. Additional isolated storms can't be entirely
ruled out over portions of the southern Edwards Plateau on Thursday
afternoon, though most locations will likely remain quiet.

Rest Of Today & Tonight: We'll be monitoring two potential rounds of
showers and thunderstorms during this portion of the period. The
first window of potential -- expected to remain centered primarily
over the southern Edwards Plateau and Hill Country -- will be
between 3 PM this afternoon and 10 PM this evening along and to the
immediate east of the dryline, with CI appearing imminent along the
Kimble-Edwards County line. The second window of potential will be
tied to storms developing over the Panhandle along the intersection
of the dryline and an outflow-reinforced stationary boundary. A
consensus solution has emerged amongst the CAMs showing upscale
growth of this activity as it moves south-southeast into the Edwards
Plateau approaching the midnight hour. It's likely that at least
areas along and east of Interstate 35 will see some of these storms,
with activity gradually pushing out by early tomorrow morning.
Severe weather will be possible in either of these rounds of storms,
with large hail and damaging winds being the main hazards. Isolated
pockets of locally heavy rainfall are possible as well, though not
expected to be widespread. The Storm Prediction Center continues to
carry the majority of South-Central Texas in a slight risk (level
2/5) for severe weather in light of this potential, with the Weather
Prediction Center continuing a marginal (level 1/4) risk of
excessive rainfall over Hill Country, the southern Edwards Plateau,
and I-35 Corridor.

Tomorrow: Some lingering showers and thundershowers could linger
over eastern zones through the lunch hour. An isolated storm is
possible over the southern Edwards Plateau later in the day, though
most spots will likely remain dry. The main story will continue to
be the heat, with another day of widespread 105-115+ heat index
readings appearing likely across the region. An Excessive Heat
Warning has been issued between 1-9 PM over the Winter Garden, where
confidence in 113-115+ degree heat index readings is currently
greatest. A Heat Advisory has been issued for the remainder of South-
Central Texas over the same 1-9 PM timeframe. Heat indices up to 113
degrees will be possible over the advisory area. Continue to take
proper heat precautions by drinking plenty of water, wearing light-
colored and loose-fitting clothing, and taking frequent breaks in
shaded and/or air-conditioned environments through tomorrow
afternoon.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 226 PM CDT Wed Jun 21 2023

The center of the upper high will be farther west to start the long
term period and there will be less subsidence over our region. There
will also be deeper southeasterly flow in the low levels producing
more and longer lasting cloud cover Friday. This will keep
temperatures slightly lower. Saturday the upper high will start to
shift back to the east reducing the southeasterly flow in the low
levels. Temperatures will start to rebound Saturday afternoon. The
upper high will continue drifting to the east Sunday and temperatures
will continue a slow increase that will likely level off Monday.
Models are showing lower humidity for the first half of next week and
if they are right this will result in lower heat indices. All that
said it is likely that we will need at least Heat Advisories each day
through the long term.

&&

.AVIATION...
(00Z TAFS)
Issued at 632 PM CDT Wed Jun 21 2023

VFR conditions are expected to prevail through the period. The main
aviation concern in the short term will be a line of storms currently
over the TX Hill Country, moving ESE. These storms may impact the
I-35 corridor by around 01Z, with the greatest risk for heavy rain
and strong wind gusts being at AUS. Additional storms are possible
overnight and into the morning hours, but it is uncertain how the
current storms may impact this at this time. The chances for low
status in the morning appears low at all terminals, but this will be
re-evaluated through the evening and overnight.

&&

.CLIMATE...
Issued at 1240 AM CDT Wed Jun 21 2023

Record High Temps for Wednesday:

       21ST
SAT: 106/1936
AUS: 102/1998
ATT: 106/1936
DRT: 106/1996

June Record Highs:
SAT: 108 6/29/2013
AUS: 109 6/14/1998
ATT: 109 6/26/2012
DRT: 113 6/20/2023

All-Time Record Highs:
SAT: 111 9/5/2000
AUS: 112 9/5/2000
ATT: 112 8/28/2011 & 9/5/2000
DRT: 113 6/20/2023

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              78  99  78  99 /  50  20  10   0
Austin Bergstrom Intl Airport  76  98  76  98 /  50  20  10   0
New Braunfels Muni Airport     77  98  77  99 /  50  20   0   0
Burnet Muni Airport            76  97  76  97 /  70  20  10   0
Del Rio Intl Airport           83 109  82 105 /  10   0  10   0
Georgetown Muni Airport        76  98  76  98 /  50  20  10   0
Hondo Muni Airport             77 100  77 101 /  60  10   0   0
San Marcos Muni Airport        76  98  77  99 /  50  20   0   0
La Grange - Fayette Regional   78  96  78  97 /  40  20  10   0
San Antonio Intl Airport       78  99  79 100 /  60  10   0   0
Stinson Muni Airport           79 100  79 101 /  50  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 9 PM CDT this evening for Atascosa-
Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-
Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-
Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-
Uvalde-Val Verde-Williamson-Wilson-Zavala.

Heat Advisory from 1 PM to 9 PM CDT Thursday for Bandera-Bastrop-
Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Edwards-Fayette-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Lavaca-
Lee-Llano-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Wilson.

Excessive Heat Warning from 1 PM to 9 PM CDT Thursday for Atascosa-
Dimmit-Frio-Maverick-Zavala.

&&

Short-Term...Quigley
Long-Term...05
Aviation...Gale
Hazardous weather outlook, Jun 21, 9:37 AM CDT, 12 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
937 AM CDT Wed Jun 21 2023

TXZ171>173-183>194-202>209-217>225-228-221445-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
937 AM CDT Wed Jun 21 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

A heatwave of historical significance continues today. Combined
with humidity in place across the region, it will be difficult for
folks to stay cool. Residents and visitors will need to take
precautions to avoid heat-related illness.

An Excessive Heat Warning is in effect for all of South Central
Texas through this evening. Maximum heat indices of 105 to 118
degrees and high temperatures of 100 to 112 are expected.

Confidence in scattered severe thunderstorms over Hill Country and
portions of the I-35 Corridor later this afternoon and tonight has
increased slightly. Two rounds of activity are possible. Isolated
to widely scattered storms capable of large hail and damaging
winds will be possible primarily over Hill Country during the 3-10
PM timeframe this afternoon. Additional storms may develop to our
north in the Panhandle later this evening, potentially reaching
areas primarily along and east of I-35 between midnight and 6 AM
tomorrow morning. Damaging winds and large hail would also be
possible in these storms. The Storm Prediction Center has
introduced a level 2 out of 5 risk for severe thunderstorms over
portions of Hill Country and the I-35 Corridor, and has expanded
the level 1 out of 5 risk into the entirety of the Coastal Plains
in light of this potential.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Slightly less hot temperatures are expected Thursday and Friday,
then hotter temperatures return Saturday through Tuesday. A
combination of hot temperatures and high humidity creating high
heat indices will lead to Excessive Heat Warnings and/or Heat
Advisories each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 21, 7:18 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
718 PM CDT Wed Jun 21 2023

TXZ172-190>192-206-220100-
Comal TX-Blanco TX-Hays TX-Burnet TX-Travis TX-
718 PM CDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of Hays, western Travis,
eastern Blanco, south central Burnet and northeastern Comal Counties
through 800 PM CDT...

At 718 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Round Mountain to near Bear Creek to
Fischer. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, New Braunfels, San Marcos, Kyle, Buda, Marble Falls, Dripping
Springs, Wimberley, Round Mountain, Tanglewood Forest, Canyon Lake
Dam, Canyon Lake, Lakeway, Lago Vista, Bee Cave, West Lake Hills,
Hudson Bend, The Hills, Woodcreek and Rollingwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 3051 9792 3019 9768 2972 9804 2995 9841
      3025 9829 3050 9842 3050 9840 3049 9835
      3052 9835
TIME...MOT...LOC 0018Z 276DEG 23KT 3047 9830 3022 9800 2998 9829

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RUNYEN
Special weather statement, Jun 21, 7:29 PM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
729 PM CDT Wed Jun 21 2023

TXZ172-173-192-220115-
Williamson TX-Burnet TX-Travis TX-
729 PM CDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of west central
Williamson, northwestern Travis and central Burnet Counties through
815 PM CDT...

At 728 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Lake Victor, or 11 miles southwest of Lampasas,
moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Marble Falls, Bertram, Leander, Liberty Hill, Lake Victor,
Sunnylane, Joppa, Smithwick, Oatmeal, Shady Grove and Jonestown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 3072 9788 3051 9791 3052 9821 3082 9839
      3083 9838 3085 9840 3092 9845 3092 9842
      3094 9841 3095 9845 3097 9845 3103 9839
      3103 9825
TIME...MOT...LOC 0028Z 314DEG 32KT 3097 9833

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RUNYEN
Special weather statement, Jun 21, 7:49 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
749 PM CDT Wed Jun 21 2023

TXZ172-173-191>193-208-220130-
Caldwell TX-Williamson TX-Bastrop TX-Hays TX-Burnet TX-Travis TX-
749 PM CDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of Williamson, Caldwell,
central Hays, Travis, Bastrop and northern Burnet Counties through
830 PM CDT...

At 748 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lampasas to Georgetown to near Manor to
near Martindale. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, San Marcos, Pflugerville,
Kyle, Taylor, Buda, Lockhart, Elgin, Bastrop, Burnet, Dripping
Springs, Wimberley, Granger, Bertram, Serenada, Anderson Mill and
Windemere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 3103 9791 3091 9783 3087 9762 3074 9727
      3046 9716 3040 9733 3029 9714 2977 9746
      2980 9784 2985 9786 2982 9793 2996 9818
      3027 9795 3056 9802 3102 9842
TIME...MOT...LOC 0048Z 269DEG 24KT 3101 9816 3066 9771 3029 9757 2989
9785

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RUNYEN
Special weather statement, Jun 21, 8:14 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
814 PM CDT Wed Jun 21 2023

TXZ203-220145-
Uvalde TX-
814 PM CDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of northeastern Uvalde
County through 845 PM CDT...

At 813 PM CDT, Doppler radar was tracking a strong thunderstorm near
Concan, or 18 miles south of Vanderpool, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern Uvalde
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 2947 9971 2956 9965 2952 9942 2933 9955
TIME...MOT...LOC 0113Z 297DEG 7KT 2949 9962

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

RUNYEN
Special weather statement, Jun 21, 8:39 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
839 PM CDT Wed Jun 21 2023

TXZ173-192>194-208-209-223>225-220245-
Caldwell TX-Lavaca TX-Williamson TX-Bastrop TX-De Witt TX-Fayette TX-
Gonzales TX-Lee TX-Travis TX-
839 PM CDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of southeastern
Williamson, eastern Caldwell, north central DeWitt, east central
Travis, Bastrop, Gonzales, Lee, Fayette and northwestern Lavaca
Counties through 945 PM CDT...

At 839 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weir to near Coupland to near Rosanky to
near Smiley. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Georgetown, Pflugerville, Taylor, Elgin, Cuero, Bastrop, Gonzales,
Yoakum, Luling, Giddings, La Grange, Smithville, Schulenburg, Shiner,
Flatonia, Lexington, Moulton, Hutto, Manor and Nixon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 2906 9730 2929 9780 2958 9769 2965 9763
      2967 9765 3012 9752 3041 9750 3072 9768
      3066 9724 3047 9716 3052 9703 3029 9685
      2979 9678
TIME...MOT...LOC 0139Z 289DEG 18KT 3067 9751 3042 9735 2995 9725 2934
9768

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RUNYEN
Special weather statement, Jun 21, 9:37 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
937 PM CDT Wed Jun 21 2023

TXZ193-194-209-220330-
Bastrop TX-Fayette TX-Lee TX-
937 PM CDT Wed Jun 21 2023

...Strong thunderstorms will impact portions of southeastern Bastrop,
south central Lee and Fayette Counties through 1030 PM CDT...

At 937 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Paige to near Round Top. Movement was
south at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, La Grange, Smithville, Schulenburg, Fayetteville, Round
Top, Paige, Muldoon, Cistern, Circle D-KC Estates, Swiss Alp, Dubina,
Northrup, Rutersville, Warrenton, Ledbetter, Waldeck, Plum, Buescher
State Park and Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

&&

LAT...LON 2964 9687 2980 9727 3025 9719 3015 9677
      3014 9677 3014 9674 3012 9664 3011 9663
      3004 9662 2996 9657
TIME...MOT...LOC 0237Z 357DEG 24KT 3016 9709 3003 9678

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

RUNYEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:18 PM CDTSpecial Weather StatementEWXHays42 min
Jun 21, 7:29 PM CDTSpecial Weather StatementEWXBurnet46 min
Jun 21, 7:49 PM CDTSpecial Weather StatementEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson41 min
Jun 21, 8:14 PM CDTSpecial Weather StatementEWXUvalde31 min
Jun 21, 8:39 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Gonzales, Lee, Williamson66 min
Jun 21, 9:02 PM CDTSevere Thunderstorm WarningEWXDeWitt, Fayette, Gonzales, Lavaca, Wilson58 min
Jun 21, 9:37 PM CDTSpecial Weather StatementEWXFayette53 min
Jun 22, 12:22 AM CDTSpecial Weather StatementEWXLlano38 min
Jun 22, 12:51 PM CDTExcessive Heat WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 5 more3 days

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.